Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the extension of partial orders on semigroups of right quotients.


Author: Hanns Joachim Weinert
Journal: Trans. Amer. Math. Soc. 142 (1969), 345-353
MSC: Primary 06.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0245493-5
MathSciNet review: 0245493
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.70

Retrieve articles in all journals with MSC: 06.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0245493-5
Article copyright: © Copyright 1969 American Mathematical Society